# SDR DALA1202879258

- Difficulty date: January 22, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 39,396 hours, 20,288 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fastener
- Condition: Unknown
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER EA 02-476701-12AD ME0101 STEP 20 SDR REQUIRED.  REPLACED UPPER ROW OF ENGINE AFT MOUNT SUPPORT FASTENERS (ROW A) INSPECTED ROW B, NO DEFECTS NOTICED.
